... because your body is used to it. For three months, unless I was on my placebo pills, if he came inside, like he's supposed to, it would burn. Before taking lutera this did not happen, and after 6 months it's still happening along with mood swings like it was in the three months time. Also, I never acted like this before the pill. Is it too strong for me? Do I need something stronger? Should I just be taking something different or am I still adjusting? What to do?!
I would talk to your doctor about it as they are full of knowledge. Have you ever tried Seroquel for sleep? It's usually used for people who have bipolar disorder or depression but is used Off label for many people for sleep. Give it a try. Your doctor may have samples of it as well. I use Seroquel for sleep and it puts you in a deep sleep, the deep sleep that's healthy for you. Maybe give it a try? It's related to Benadryl (it's an antihistamine) Hope this helps! Good luck to you!
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jan 2011 • 1 answer
Posted 30 Jun 2014 • 1 answer
I have been on Lutera for 3 months now. I take the pill at about the same time everyday (the latest?
Posted 25 Oct 2015 • 1 answer
Posted 12 Apr 2016 • 1 answer
Posted 16 days ago • 0 answers